RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1385–1399 (Mi smj1264)  

On a problem of Ulam

P. V. Chernikov


Abstract: We prove stability of solutions to one minimization problem for an integral functional.

Keywords: integral, functional, minimization, stability

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1091–1104

Bibliographic databases:

UDC: 517.5
Received: 25.03.2003

Citation: P. V. Chernikov, “On a problem of Ulam”, Sibirsk. Mat. Zh., 44:6 (2003), 1385–1399; Siberian Math. J., 44:6 (2003), 1091–1104

Citation in format AMSBIB
\Bibitem{Che03}
\by P.~V.~Chernikov
\paper On a problem of Ulam
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1385--1399
\mathnet{http://mi.mathnet.ru/smj1264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034944}
\zmath{https://zbmath.org/?q=an:1048.49019}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1091--1104
\crossref{https://doi.org/10.1023/B:SIMJ.0000007485.61219.e7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000017}


Linking options:
  • http://mi.mathnet.ru/eng/smj1264
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:177
    Full text:55
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020